# SDR REXA2024110101362

- Difficulty date: May 14, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 26R HAS CORROSION BETWEEN FS 1031 AND FS 1047.   COMPLIED WITH ENDEAVOR EA CRJ953-16613 REV.IR DATED 5-7-2024.
